Its my first time being on the Depo shot i did wait the seven days i was suppose to on the third week of being on the shot i had unprotected sex he did not ejaculate in me but i still have not had my period i only spotted for about six days after the intercourse was that my period? Or was that a side effect from the shot? And now i have been having back cramps and i feel bloated sometimes could there be a possibility i could be pregnant? Please help.
I am sure that you will know by now (from the date of your post) that you are not pregnant.
You do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped all together.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2014 • 1 answer
I took my depo injection on da 12April and until now I haven't got my periods...had unprotected sex?
Posted 28 Oct 2014 • 1 answer
Posted 18 May 2015 • 1 answer
Posted 27 Aug 2015 • 1 answer
Posted 9 Oct 2015 • 1 answer